# SDR SWAA2024030651902

- Difficulty date: February 13, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP LOWER SURFACE HAS A CRACK 12.5' FROM T/E AND 11.5' FROM I/B EDGE.<[01] INSTALLED RAPAIR AT LEFT WING I/B AFT FLAP ON LOWER SURFACE PER SRM 51-70-10-2R-0 PARAGRAPH 20.B SIZE OF REPAIR 4' DIAMETRE VERIFIED INSTALLED RAPAIR AT LEFT WING I/B AFT FLAP ON LOWER SURFACE.
